# SDR MASA98021

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220YV
- Make and model: Beech 1900D
- Aircraft serial: UE220
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 1293800061
- Condition: Out Of Position
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 7685 - MTJ-DEN - CREW REPORTED THAT THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND THE LOCK MECHANISM WAS BINDING.  THE PUSH BUTTON WAS RUBBING AGAINST THE INSIDE DOOR PLACARD.  MAINTENANCE REPOSITIONED THE PLACARD.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
